# SDR QXEA200500643

- Difficulty date: April 8, 2005
- Submitted: April 13, 2005
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4037
- Aircraft time: 9,627 hours, 10,470 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOI - FLAP POWER CAUTION LIGHT WHEN FLAPS SELECTED FOR APPROACH.  COMPLIED WITH E&A CHECKLIST RESET PROCEDURE.  FLAP POWER CAUTION EXTINGUISHED AND FLAPS OPERATED NORMAL FOR REMAINDER OF FLIGHT.  MAINTENANCE COMPLIED WITH DH8-400-SL-27-002A, CAUTION CLEARED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
